# SDR AWKA20140714001

- Difficulty date: July 8, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N789XJ
- Make and model: Cessna 750
- Aircraft serial: 7500289
- Aircraft time: 6,232 hours, 3,031 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: S101816PG
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE FLIGHT CREW RECEIVED A RED RT BLEED LEAK CAS MSG.  THIS WAS A REPEAT MSG.  THE DECISION WAS MADE TO DIVERT THE ACFT FOR MX.  IT WAS DETERMINED THAT THE FWD HORIZONTAL STABILIZER TH002 & THE AFT HORIZONTAL STABILIZER TH004 BLEED TEMPERATURE AIR SENSORS WERE FAULTY PN S101816PG.  BOTH SENSORS WERE REPLACED & OPERATIONAL CHECKS WERE ACCOMPLISHED WITH NO FAULTS NOTED.  THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES.
